# SDR SWIA2019070546037

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 42,494 hours, 35,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

DURING APPROACH UPON SELECTING LANDING GEAR DOWN RECEIVED A GEAR DISAGREE AFTER 5-10 SECONDS BEFORE QRH COMPLIED WITH - LANDING GEAR SHOWED DOWN AND LOCKED, 3 GREEN. LANDED WITH NO ISSUE. (FLT#5052) CLOSED FDR DOWNLOAD INDICATED FLAPS AT 0 AND HYD PUMP 3B IN AUTO CAUSING A DROP IN HYD PRESSURE BELOW 2300 PSI ACTIVATING THE PRIORITY VALVE  AND TRIGGERING A DELAY OF MORE THAN 6 SEC AFTER THE GEAR SELECT HANDLED SELECTED DOWN CAUSING A GEAR DISAGREE AND NOSE DOOR OPEN EICAS WARNING. PERFORMED LANDING GEAR DISAGREE TEST IAW AMM. OPS CHECK GOOD. PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION LANDING GEAR SYSTEM IAW AMM. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME, OK FOR CONTINUED SERVICE.
